Debris Flow, Herkimer
- When
- March 30, 9:00 PM EST to March 31, 11:59 PM EST
- Where
- Herkimer County, 1.67 mi NNW of Cedarville to 1.59 mi NNW of Cedarville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.951, -75.116
Rainfall and melting snow led to a minor mud and debris slide 3 miles south of Ilion in German Flats, Herkimer County on Sunday, March 30th. The mudslide caused a portion of State Route 51 to be closed between Spinnerville Gulf Road and Cedarville Road.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
Rainfall and melting snow led to a minor mud and debris slide 3 miles south of Ilion in German Flats, Herkimer County on Sunday, March 30th. The mudslide caused a portion of State Route 51 to be closed between Spinnerville Gulf Road and Cedarville Road. The road was only closed for about two days before the debris was cleared from the roadway.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Mar 30, 6:37 PM EST, 2 hours 23 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
737 PM EDT SUN MAR 30 2014
.SYNOPSIS...
A COASTAL STORM WILL TRACK FURTHER OFFSHORE TONIGHT. DUE TO ITS
CLOSE PROXIMITY TO THE REGION...ANOTHER ROUND OF PRECIPITATION IS
EXPECTED TONIGHT. IN ADDITION...TEMPERATURES WILL BE COOLING OFF
WHERE SOME OF THIS PRECIPITATION WILL MIX WITH SLEET AND FREEZING
RAIN. IMPROVING CONDITIONS ARE EXPECTED THROUGH EARLY NEXT WEEK WITH
MODERATING TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 720 PM EDT...LOW PRESSURE WAS OFF THE CENTRAL NEW JERSEY
COASTLINE...TRACKING ENE (AS OPPOSED TO NE). A COUPLE OF HEALTHY
DEFORMATION BANDS OF RAIN AND SNOW WERE NOTED ON RADAR ACROSS THE
MOHAWK VALLEY. THESE HAVE ACTUALLY BEEN WEAKENING A LITTLE...AS ALL
OF THE MESO-SCALE MODELS HAVE FORECASTED. THIS IS DUE TO THE FACT
THAT THE STORM ITSELF HAS NOW MADE MORE OF AN EASTERLY JOG SO
FORCING WILL WEAKEN. HOWEVER...THEE ARE ALSO SPOKES OF VORTICITY
GENERATING SHOWERS ACROSS MA...HEADING TOWARD OUR REGION.
EITHER WAY YOU SLICE WE CAN EXPECTED PERIOD OF RAIN THIS EVENING. AS
COLDER AIR WORKS INTO THE REGION...BOTH AT THE SURFACE AND
ALOFT...WE EXPECT THE PRECIPITATION TO TRANSITION TO A WINTRY MIX OF
LIGHT SLEET AND FREEZING RAIN OVERNIGHT...AND PERHAPS SNOW. THE SNOW
WILL BE MAINLY NORTH AND WEST OF THE CAPITAL REGION.
FOR THIS UPDATE...DID RE-TOOL THE GRIDS BUT MADE NO CHANGES TO THE
HEADLINES.
SHORT TERM HRRR/RAP POINT TOWARD A TROWAL/DEFORMATION AXIS LINING UP
OVER THE HEART OF OUR CWA LATER THIS EVENING INTO THE OVERNIGHT
PERIOD. HOWEVER...BASED ON SATELLITE TRENDS...IT DOES APPEAR THE I81
CORRIDOR AND INTO OUR WESTERN ZONES WILL INITIALLY BE UNDER THE
INFLUENCE FOR ADDITIONAL PRECIPITATION. MESOSCALE OBS SUGGEST ALL OF
THE OBSERVATIONS ARE ABOVE FREEZING SO MOST OF THIS PRECIP WILL
LIKELY BE IN THE FORM OF RAIN. AS THIS COASTAL STORM TRACKS FURTHER
EAST...THE DEFORMATION AXIS SLIDES EAST AND WEAKENS OVERNIGHT ACROSS
THE CWA. MEANWHILE...LOW LEVEL GEOSTROPHIC FLOW INCREASES FROM THE
NORTH WHERE TEMPERATURES UPSTREAM ARE NOT TOO COLD.
NEVERTHELESS...NOCTURNAL COOLING OF THE COLUMN AND WET BULB
PROCESSES...WOULD EXPECT THE TERRAIN TO GO TOWARD THE FREEZING MARK
WHERE SLEET/FREEZING RAIN THIS EVENING AND CONTINUE OVERNIGHT WITH
VALLEY LOCATIONS NOT EXPECTED TO ATTAIN THESE CONDITIONS UNTIL LATER
TONIGHT. HRRR/HIRESWRF REFLECTIVITY FORECASTS POINT TOWARD A COUPLE
OF AREAS WITH ENHANCED REFLECTIVITY WHICH PLACES A LOWER THAN
AVERAGE CONFIDENCE FORECAST IN THE NEAR TERM.
SINCE WE FULLY DISCOUNTED THE NAM DUE TO ITS CONSISTENT COLD
BIAS...WE WILL UTILIZE A BLENDED ECMWF/GFS WITH TRENDS
INCORPORATED FROM THE RAP.
WINDS OVERNIGHT WILL NEED TO BE MONITORED AS BOUNDARY LAYER MIXING
AND FUNNELING DOWN THE NORTH-SOUTH VALLEYS COULD BRING ABOUT
35-40MPH WIND GUSTS...BUT FOR NOW...FORECASTING GUSTS IN THE 25-30
MPH RANGE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
TIMING FROM THE BLENDED APPROACH OF THE GFS/ECMWF WOULD PLACE
AREAS EAST OF THE HUDSON WITH A CHANCE FOR LINGERING PRECIPITATION
IN THE MORNING. THEN RIDGING ALONG WITH SUBSIDENCE WILL BRING
ABOUT SUNSHINE RETURNING FROM WEST TO EAST THROUGH THE DAY.
NORTHERLY WINDS WILL CONTINUE TO BE GUSTY AS SURFACE GRADIENT
REMAINS IN PLACE AND MIXING LAYER HEIGHTS SUGGEST A TAPPING INTO
THE 30KT RANGE. TEMPERATURES WILL SLOWLY REBOUND INTO THE 30S AND
SOME LOWER 40S WITH LATE MARCH SUN.
MONDAY NIGHT...MAINLY CLEAR SKIES ARE EXPECTED AS THE RIDGE MOVES
DIRECTLY OVERHEAD. MOS VALUES ARE RATHER SIMILAR AND A BLENDED
APPROACH WAS UTILIZED.
TUESDAY...LOOKS LIKE A REAL NICE START TO THE MONTH OF APRIL WITH
LOTS OF SUNSHINE TO START AND FADING BEHIND AN INCREASE IN HIGH
AND MID LEVEL CLOUD COVER. THIS WILL BE DUE TO A WARM FRONT
APPROACHING FROM THE WEST. AS H850 TEMPS CLIMB TOWARD
+6C/+8C...MANY VALLEY LOCATIONS SHOULD CLIMB AROUND 50F WITH 40S
ELSEWHERE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED PERIOD WILL CONSIST OF MAINLY A ZONAL SYNOPTIC PATTERN
WITH SOME IMPULSES OF FAVORABLE AND WEAK UPPER LEVEL DYNAMICS
PROVIDING PRECIP TO SOME OF THE REGION AS WE START THE EXTENDED
PERIOD WITH A MORE PRONOUNCED LOW PRESSURE SYSTEM IMPACTING THE
REGION AS WE GET TO THE END OF THE EXTENDED PERIOD.
TUESDAY NIGHT THROUGH WEDNESDAY...AS WE START THE EXTENDED
PERIOD...MOST AREAS SHOULD REMAIN DRY AS A DEPARTING UPPER LEVEL LOW
WEST OF THE REGION MOVES NORTH INTO CANADA. LATEST 12Z GUIDANCE
SHOWS SOME UPPER LEVEL DYNAMICS SHOWING A WEAK AREA OF VERTICAL
ASCENT IN A PROGRESSIVELY WEAKENING 300 HPA JET AS IT ELONGATES
EAST ACROSS THE NY/PA BORDER. THIS WILL ALLOW SLIGHT CHANCE POPS IN
OUR SOUTHERN AREAS ACROSS THE MID HUDSON VALLEY AND SOUTHERN
BERKSHIRES INTO NW CONNECTICUT. OTHERWISE AS WE GO INTO THE DAY ON
WEDNESDAY...AN AREA OF HIGH PRESSURE FROM ONTARIO WILL BEGIN TO MOVE
INTO THE REGION BRINGING TRANQUIL WEATHER CONDITIONS. HIGH
TEMPERATURES ON WEDNESDAY WILL RANGE FROM THE MID 40S IN THE
ADIRONDACKS TO MID 50S AND EVEN SOME UPPER 50S IN THE MID HUDSON
VALLEY.
WEDNESDAY THROUGH FRIDAY...AHEAD OF THE NEXT WEATHER SYSTEM THAT IS
DEVELOPING OVER THE MIDWESTERN STATES...A SURFACE HIGH PRESSURE AND
UPPER LEVEL RIDGE WILL BE OVER THE REGION AS WE GO THROUGH THE
MIDDLE OF THE EXTENDED PERIOD. THIS WILL PROVIDE TRANQUIL WEATHER
CONDITIONS TO THE REGION AND WITH A LIGHT WESTERLY TO SOUTHWESTERLY
FLOW...TEMPERATURES WILL BE NEAR AVERAGE WITH HIGH TEMPERATURES
RANGING FROM THE MID TO UPPER 40S IN THE HIGH TERRAIN TO LOWER AND
MID 50S FOR VALLEY LOCATIONS.
FRIDAY NIGHT THROUGH SUNDAY...LATEST 12Z MODELS DO SHOW A DEVELOPING
LOW PRESSURE ACROSS THE WESTERN GREAT LAKES THAT WILL BE MOVING
NORTHEAST INTO ONTARIO AS WE GO INTO SUNDAY. AT THIS
TIME...PRECIPITATION WILL MOVE INTO THE REGION ALONG A SERIES OF
PROGRESSING FRONTS ASSOCIATED WITH THE LOW PRESSURE SYSTEM. THE
MODELS AND DATA DO DIFFER IN THE TIMING OF THE PRECIPITATION WITH
THE HIGHEST CHANCE OF PRECIPITATION OCCURRING DURING THE DAY ON
SATURDAY. A STEEP GRADIENT OF T850 AND T925 TEMPERATURES ACROSS OUR
REGION DOES SET UP SATURDAY AND SUNDAY THAT COULD ENHANCE
PRECIPITATION. SOME MODELS EVEN SHOW A SECONDARY LOW PRESSURE SYSTEM
DEVELOPING ACROSS THE BAROCLINIC ZONE ACROSS LONG ISLAND SATURDAY
NIGHT WHICH MAY ENHANCE QPF ESPECIALLY SOUTH AND EAST OF THE
IMMEDIATE CAPITAL REGION. PRECIPITATION TYPES WILL BE BASED OF
DIURNAL TEMPERATURE TRENDS WHERE DURING THE OVERNIGHT
HOURS...TEMPERATURES DURING THE OVERNIGHT MAY SUPPORT WINTRY
PRECIPITATION ACROSS THE ADIRONDACKS AND HIGH TERRAIN OF SOUTHERN
VERMONT. HIGH TEMPERATURES WILL RANGE FROM THE LOWER 40S ACROSS THE
ADIRONDACKS TO NEAR 50 IN VALLEY LOCATIONS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
EXPECT MAINLY LOW MVFR OR IFR CONDITIONS TO PREDOMINATE TONIGHT IN
THE TAFS (EXTRA FUEL REQUIRED). CIGS WILL BE MAIN PROBLEM...BUT WITH
PERIODS OF PRECIPITATION...VISIBILITY WILL OCCASIONALLY DROP INTO
IFR...ESPECIALLY KGFL AND KALB WHERE SOME SNOW MIGHT MIX IN TOO.
WE DID CARRY SOME FREEZING RAIN IN ALL BUT THE KPOU TAFS. ANY
FREEZING RAIN SHOULD BE FAIRLY LIGHT AND NOT CONTINUOUS.
A NORTH WIND WILL AVERAGE 10-15KTS AT THE TERMINALS...AND AT TIMES
GUST TO OVER 20KTS. THIS WIND WILL CONTINUE INTO MONDAY.
MONDAY...AS THE STORM PULLS AWAY...DRIER AIR WILL SLOWLY WORK
IN...IMPROVING CONDITIONS TO HIGH LEVEL MVFR (BUT MAINLY RIGHT AFTER
THE MORNING PEAK). VFR CONDITIONS ARE EXPECTED BY MIDDAY.
OUTLOOK...
MON NIGHT-TUE: NO OPERATIONAL IMPACT. NO SIG WX.
TUE NIGHT:LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...SHSN.
WED - THU NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRI: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
&&
.FIRE WEATHER...
NO FIRE WEATHER PROBLEMS ARE EXPECTED THE NEXT SEVERAL DAYS AS
SATURATED GROUNDS REMAIN IN PLACE. DRIER WEATHER RETURNS FOR THE
FIRST HALF OF THE WEEK.
&&
.HYDROLOGY...
THE FLOOD WATCH WILL REMAIN IN EFFECT UNTIL 8 AM MONDAY MORNING
FOR THE MOHAWK VALLEY...EASTERN CATSKILLS...GREATER CAPITAL
DISTRICT INCLUDING THE SARATOGA AND GLENS FALLS AREAS...WASHINGTON
COUNTY...TACONICS...MID HUDSON VALLEY...BERKSHIRES...NORTHWESTERN
CONNECTICUT AND SOUTHERN VERMONT.
MANY RIVERS AND STREAMS CONTINUE TO BE ELEVATED OR IN MINOR FLOOD
STAGE...ALTHOUGH...MOST HAVE SEEN THERE PEAKS IN LEVELS. THE RUNOFF
FROM THE RAINFALL AND SNOW MELT MAY STILL CAUSE ICE MOVEMENT AND
ICE BREAK UP LEADING TO ICE JAM FLOODING ON SOME OF THE RIVERS AND
STREAMS...ESPECIALLY SOUTH AND EAST OF THE CAPITAL DISTRICT WHERE
THE WARMER TEMPERATURES AND HEAVIER RAINFALL HAVE OCCURRED.
ANOTHER ROUND OF LIGHT TO MODERATE PRECIPITATION WILL MOVE BACK
IN ACROSS MUCH OF THE LOCAL AREA THROUGH THE OVERNIGHT HOURS INTO
MONDAY MORNING. COLDER AIR WILL BE DRAWN BACK INTO THE AREA TOO ON
BRISK NORTHERLY WINDS RESULTING IN RAIN CHANGING TO SLEET AND
FREEZING RAIN. THE PRECIPITATION WILL TAPER OFF FROM WEST TO EAST
MONDAY MORNING.
DRIER WEATHER RETURNS MONDAY NIGHT AND SHOULD LAST INTO THE MID
WEEK PERIOD THEN ANOTHER LOW PRESSURE IS EXPECTED TO IMPACT THE
REGION AS WE HEAD INTO NEXT WEEKEND. TEMPERATURES WILL BE
SEASONABLE WITH DIURNAL MELTING OF THE SNOWPACK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.CLIMATE...
HOW COLD HAS MARCH 2014 BEEN? THROUGH THE 29TH THE AVERAGE MONTHLY
TEMPERATURE HAS BEEN 27.0 DEGREES WHICH IS 7.7 DEGREES BELOW NORMAL.
TOP 10 COLDEST MARCHES - ALBANY NY - RECORDS DATE BACK TO 1820.
1) 23.6 DEGREES 1885
2) 24.6 DEGREES 1863
3) 24.7 DEGREES 1875
4) 25.3 DEGREES 1843
5) 26.0 DEGREES 1888
6) 26.1 DEGREES 1916
7) 26.2 DEGREES 1869
8) 26.5 DEGREES 1960
9) 26.8 DEGREES 1940
10) 27.0 DEGREES 1836
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ001-013.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
MONDAY FOR CTZ001.
NY...FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ038>041-043-047>054-
058>061-063>066-082>084.
WINTER WEATHER ADVISORY UNTIL 11 AM EDT MONDAY FOR NYZ038>043-
047-048-051-054-058-061-063-082>084.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
MONDAY FOR NYZ049-050-052-053-059-060-066.
WINTER WEATHER ADVISORY UNTIL 2 AM EDT MONDAY FOR NYZ032-033.
MA...FLOOD WATCH THROUGH MONDAY MORNING FOR MAZ001-025.
WINTER WEATHER ADVISORY UNTIL 11 AM EDT MONDAY FOR MAZ001-025.
VT...FLOOD WATCH THROUGH MONDAY MORNING FOR VTZ013>015.
WINTER WEATHER ADVISORY UNTIL 11 AM EDT MONDAY FOR VTZ013-014.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
MONDAY FOR VTZ015.
&&
SYNOPSIS...BGM
NEAR TERM...HWJIV/BGM
SHORT TERM...BGM
LONG TERM...LFM
AVIATION...HWJIV
FIRE WEATHER...IAA/BGM
HYDROLOGY...IAA/BGM
CLIMATE...IAAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 415 PM EDT SUN MAR 30 2014 NYZ042-311100- NORTHERN WARREN- 415 PM EDT SUN MAR 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WARREN COUNTY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOW AND ICE REPORTS TO THE NATIONAL WEATHER SERVICE. NYZ032-033-311100- NORTHERN HERKIMER-HAMILTON- 415 PM EDT SUN MAR 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER AND HAMILTON COUNTIES. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOW AND ICE REPORTS TO THE NATIONAL WEATHER SERVICE. MAZ001-025-NYZ038>041-043-047-048-051-054-058-061-063-082>084-VTZ013- 014-311100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- 415 PM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN VERMONT...SOUTHERN VERMONT...CAPITAL DISTRICT...MOHAWK VALLEY...SARATOGA REGION. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING...SNOW OR ICE...TO THE NATIONAL WEATHER SERVICE. CTZ001-NYZ049-050-052-053-059-060-066-VTZ015-311100- NORTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN DUTCHESS-EASTERN WINDHAM- 415 PM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...EASTERN SOUTHERN VERMONT....PORTIONS OF HUDSON VALLEY REGION ALONG AND SOUTH OF THE CAPITAL REGION. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING...SNOW OR ICE...TO THE NATIONAL WEATHER SERVICE. CTZ013-NYZ064-065-311100- SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS- 415 PM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD...EASTERN ULSTER...WESTERN DUTCHESS COUNTIES. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING TO THE NATIONAL WEATHER SERVICE.
The national radar mosaic for the moment the first event began.
1 debris flow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2014Every state in 2014This day in weather historyWarnings in New York, March 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 500897.